# SDR ABXA9500847

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-8, FOUND LEFT UPPER PYLON ANGLE CRACKED ATSTA 860.  REPAIRED IAW DC-9 SRM 54-04 FIG 10.
